# SDR FDEA201612154464

- Difficulty date: December 15, 2016
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 88,652 hours, 37,717 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: NYB60423
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 595 AT LONGERON 36L PRESSURE BULKHEAD SUSPECT CRACK. REPAIRED PER SRM 53-40-00 FIG 4.
